Tennessee, 2002Hail and Damaging Winds in Tennessee, November 10, 2002
November 10, 2002 · NWS OHX · 60 events in 28 counties and zones
35 hail, 25 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 60
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Nov 10, 10:00 AM CST, 5 hours 3 minutes earlier.
Area forecast discussion, Nov 10, 10:00 AM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 AM CST SUN NOV 10 2002
IN RETROSPECT...AVN AND ETA ANALYSIS AT 10/00Z SHOWED VERY STRONG
L/L DYNAMICS SUPPORTING LAST NIGHT/S SEVERE WEATHER EVENT...AS THE
H8 LLJ APPROACHED 70 KTS OVER WESTERN KENTUCKY...AND EXPANDED BY
10/06Z.
THE RAPID DESTABILIZATION THAT OCCURRED LAST NIGHT...MAY RECUR
LATE THIS AFTERNOON AND EVENING. ALTHOUGH THE 10/12Z FORECAST
MODEL DATA AT 11/00Z IS LESS IMPRESSIVE AT H8 OVER THE FORECAST
AREA...THERE ARE OTHER FORCES TO CONTEND WITH...SUCH AS INCREASING
L/L FRONTOGENESIS AND STRONGER UPPER AIR SUPPORT WORKING IN.
LATER TODAY...WITH DEEPER SUPPORT AND H5 TEMPERATURES AROUND -12C...
SOME STORMS MAY CONTAIN LARGE HAIL AND DAMAGING WINDS. FURTHERMORE...
THE LASTEST WIND PROFILE PROGS SUPPORT ROTATING STORMS WITH GOOD
SURFACE-6 KM SHEAR AND L/L SRH...AND SO THE THREAT FOR ISOLATED
TORNADOES WILL CONTINUE TO BE MENTIONED IN THE ZONES. AS FOR THE
TIMING OF THIS...THE 10/12Z MODELS SHOW THAT MOST OF THE ACTION IS
THIS EVENING. HOWEVER...WHEN TEMPERATURES MEET OR EXCEED CONVECTIVE
TEMPERATURES (76 F) THIS AFTERNOON...EXPECT SCATTERED ACTION TO
BEGIN.
WILL UPDATE THE ZONES FOR WARMER AFTERNOON TEMPERATURES TODAY...
AND TO REMOVE THE TIME-SENSITIVE WORDING IN THE FIRST PERIOD.
04
.BNA...NONE.
Hazardous weather outlook, Nov 10, 11:45 AM CST, 3 hours 18 minutes before
TNZ005>011-022>034-056>066-075>080-093>097-111130-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1145 AM CST SUN NOV 10 2002
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...
A STRONG COLD FRONT AND POWERFUL UPPER LEVEL WINDS WILL APPROACH THE
REGION THIS AFTERNOON...AND WILL MOVE IN DURING THE EVENING. WEATHER
CONDITIONS AHEAD OF THE FRONT WILL BECOME FAVORABLE FOR SEVERE
THUNDERSTORMS...WITH ISOLATED TORNADOES POSSIBLE. THUS...ANOTHER
ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP...WITH SEVERE
THUNDERSTORMS AND ISOLATED TORNADOES MOST PROBABLE LATE THIS
AFTERNOON AND EVENING.
.SPOTTER CALL TO ACTION STATEMENT...
WITH THE AREA IN A HIGH RISK OF SEVERE WEATHER...ACTIVATION OF
EMERGENCY MANAGERS AND SPOTTER GROUPS IS EXPECTED THIS AFTERNOON AND
EVENING.
.DAYS TWO THROUGH SEVEN...
AT THIS TIME...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH
THE PERIOD.
04
Hail, Maury
- When
- November 10, 3:03 PM CST
- Where
- Maury County, Spring Hill
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.750, -86.933
Spotter reported quarter size hail.
Hail, Williamson
- When
- November 10, 3:05 PM CST
- Where
- Williamson County, 3 mi E of Thompsons Station
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.800, -86.867
Spotter reported golfball size hail at the intersection of Interstate 65 and U.S. Highway 431.
Hail, Rutherford
- When
- November 10, 3:19 PM CST
- Where
- Rutherford County, 4 mi S of Smyrna
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.933, -86.533
Spotter reported quarter size hail at intersection of Interstate 24 and Almaville Road.
Hail, Rutherford
- When
- November 10, 3:26 PM CST
- Where
- Rutherford County, Smyrna
- Measured
- 1.25 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.983, -86.533
Spotter reported half dollar size hail in Smyrna.
Hail, Rutherford
- When
- November 10, 3:28 PM CST
- Where
- Rutherford County, Smyrna
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.983, -86.533
Spotter reported golf ball size hail in Smyrna.
Hail, Rutherford
- When
- November 10, 3:29 PM CST
- Where
- Rutherford County, Smyrna
- Measured
- 0.88 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 35.983, -86.533
Off duty NWS employee reported nickel size hail.
Thunderstorm Wind, Rutherford
- When
- November 10, 3:30 PM CST
- Where
- Rutherford County, Murfreesboro
- Measured
- 50 kt (58 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.850, -86.417
Emergency managment reported wind damage to a home in the 1300 block of Lebanon Pike.
Hail, Rutherford
- When
- November 10, 3:31 PM CST
- Where
- Rutherford County, Smyrna
- Measured
- 2 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.983, -86.533
Spotter reported hen egg size hail at Wal Mart.
Hail, Rutherford
- When
- November 10, 3:33 PM CST
- Where
- Rutherford County, 5 mi N of Walterhill
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.017, -86.400
Spotter reported dime size hail at the Highway 231 South and Highway 452 Intersection, near the Rutherford-Wilson county line.
Hail, Wilson
- When
- November 10, 3:34 PM CST
- Where
- Wilson County, 4 mi NE of Mt Juliet
- Measured
- 0.75 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 36.233, -86.467
Volunteer fire department reported dime size hail on Holly Mills Road.
Hail, Wilson
- When
- November 10, 3:35 PM CST
- Where
- Wilson County, Gladeville
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.117, -86.417
Spotter reported golfball size hail.
Thunderstorm Wind, Macon
- When
- November 10, 3:45 PM CST
- Where
- Macon County, Lafayette
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.517, -86.033
Law enforcement reported tree down across Carter Branch Road.
Hail, Macon
- When
- November 10, 3:45 PM CST
- Where
- Macon County, Lafayette
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.517, -86.033
Law enforcement reported golf ball size hail on Scottville Road.
Hail, Wilson
- When
- November 10, 3:53 PM CST
- Where
- Wilson County, Norene
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.067, -86.217
Emergency management reported dime size hail along 8000 block of Highway 266.
Thunderstorm Wind, Lawrence
- When
- November 10, 4:00 PM CST
- Where
- Lawrence County, Revilo
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.150, -87.267
Law enforcement reported trees down across road.
Thunderstorm Wind, Wayne
- When
- November 10, 4:00 PM CST
- Where
- Wayne County, Waynesboro
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.317, -87.767
Law enforcement reported trees down across Ross Creek Road.
Hail, Putnam
- When
- November 10, 4:23 PM CST
- Where
- Putnam County, Cookeville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.167, -85.500
Spotter reported dime size hail.
Hail, Maury
- When
- November 10, 4:28 PM CST
- Where
- Maury County, 1 mi N of Stiversville
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.467, -87.050
Spotter reported quarter size hail along Highway 31.
Hail, Giles
- When
- November 10, 4:29 PM CST
- Where
- Giles County, 3 mi NW of Lynnville
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.417, -87.033
Spotter reported quarter size hail.
Thunderstorm Wind, Overton
- When
- November 10, 4:30 PM CST
- Where
- Overton County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.333, -85.300
Law enforcement reported trees down on Dry Hollow Road, Upper Hilham Road. Power pole down on Highway 111.
Hail, Overton
- When
- November 10, 4:30 PM CST
- Where
- Overton County, Alpine
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.400, -85.217
Law enforcement reported golf ball size hail.
Thunderstorm Wind, Dekalb
- When
- November 10, 4:30 PM CST
- Where
- Dekalb County, 8 mi NE of Smithville
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.050, -85.750
Law enforcement reported trees down.
Thunderstorm Wind, Dekalb
- When
- November 10, 4:30 PM CST
- Where
- Dekalb County, Alexandria
- Measured
- 70 kt (81 mph)
- Reported by
- NEWSPAPER
- Coordinates
- 36.083, -86.033
Newspaper story about a home having its roof peeled away by strong thunderstorm winds in Alexandria. There were several trees blown down and minor structural damage from Alexandria to Temperance Hall.
Hail, Lewis
- When
- November 10, 4:33 PM CST
- Where
- Lewis County, 5 mi E of Gordonsburg
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.567, -87.350
Spotter reported quarter size hail near the Lewis/Maury county line.
Hail, Putnam
- When
- November 10, 4:35 PM CST
- Where
- Putnam County, Double Spgs
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.167, -85.600
Spotter reported golf ball size hail.
Hail, Putnam
- When
- November 10, 4:35 PM CST
- Where
- Putnam County, Cookeville
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.167, -85.500
Spotter reported nickel size hail.
Hail, Marshall
- When
- November 10, 4:37 PM CST
- Where
- Marshall County, Lewisburg
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.450, -86.800
Spotter reported dime size hail.
Hail, Marshall
- When
- November 10, 4:42 PM CST
- Where
- Marshall County, Lewisburg
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.450, -86.800
Spotter reported golfball size hail.
Thunderstorm Wind, Putnam
- When
- November 10, 4:50 PM CST
- Where
- Putnam County, Cookeville
- Measured
- 50 kt (58 mph)
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.167, -85.500
Spotter reported numerous trees down.
Hail, Marshall
- When
- November 10, 4:54 PM CST
- Where
- Marshall County, Lewisburg
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.450, -86.800
Spotter reported golfball size hail. A Lewisburg body shop performed 50 car estimates for hail damage by 10 AM. The Ridgetop Apartments on Mooresville Highway sustained damage from golf ball size hail. The hail damaged cars, broke lamps and the apartment building sidings were filled with holes .
Thunderstorm Wind, Marshall
- When
- November 10, 5:00 PM CST
- Where
- Marshall County, Chapel Hill
- Measured
- 50 kt (58 mph)
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.633, -86.700
Amateur radio operator reported damage to a car, tree and a barn.
Thunderstorm Wind, Fentress
- When
- November 10, 5:15 PM CST
- Where
- Fentress County, Banner Spgs
- Measured
- 50 kt (58 mph)
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.250, -84.933
NWS Storm Survey indicated straight line winds. Some damage to homes with numerous trees and power lines down. 2 chicken houses were destroyed on the Chella LaRue farm. 2 businesses were damaged on U.S. Highway 127 South. Susan's Quilt Shop sustained damage to the roof and siding. Across the street, the Fentress Auto Repair was practically destroyed when the back portion of the metal building was blown out. A large tree fell on a home on Wayman Beaty Rd.
Hail, Fentress
- When
- November 10, 5:20 PM CST
- Where
- Fentress County, 7 mi SE of Jamestown
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.367, -84.833
Spotter reported golfball size hail.
Hail, Lawrence
- When
- November 10, 5:26 PM CST
- Where
- Lawrence County, 10 mi SW of Lawrenceburg
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.150, -87.467
Spotter reported quarter size hail.
Hail, Coffee
- When
- November 10, 5:29 PM CST
- Where
- Coffee County, 4 mi N of Beech Grove
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.683, -86.250
Spotter reported quarter size hail.
Hail, Cannon
- When
- November 10, 5:37 PM CST
- Where
- Cannon County, 9 mi SSW of Woodbury
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.717, -86.150
Emergency management reported dime size hail at Intersection of Hollow Springs Road and Burgan Road.
Thunderstorm Wind, Benton
- When
- November 10, 5:40 PM CST
- Where
- Benton County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.117, -88.067
Law enforcement reported trees down.
Thunderstorm Wind, Stewart
- When
- November 10, 5:45 PM CST
- Where
- Stewart County, Indian Mound
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.500, -87.683
Law enforcement reported trees down.
Thunderstorm Wind, Houston
- When
- November 10, 5:55 PM CST
- Where
- Houston County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.283, -87.767
Law enforcement reported trees down.
Hail, Houston
- When
- November 10, 5:55 PM CST
- Where
- Houston County, Countywide
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.283, -87.767
Law enforcement reported dime size hail.
Thunderstorm Wind, Humphreys
- When
- November 10, 6:00 PM CST
- Where
- Humphreys County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.033, -87.767
Law enforcement reported trees down.
Thunderstorm Wind, Montgomery
- When
- November 10, 6:00 PM CST
- Where
- Montgomery County, Countywide
- Measured
- 60 kt (69 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.483, -87.400
Law enforcement reported numerous trees, power lines down and street signs knocked over.
Hail, Lawrence
- When
- November 10, 6:01 PM CST
- Where
- Lawrence County, 6 mi W of Lawrenceburg
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.250, -87.433
Emergency management reported dime size hail at the Intersection of Shotwell Road and Highway 64.
Thunderstorm Wind, Coffee
- When
- November 10, 6:01 PM CST
- Where
- Coffee County, Manchester
- Measured
- 50 kt (58 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.483, -86.083
Emergency management reported trees down.
Hail, Cumberland
- When
- November 10, 6:45 PM CST
- Where
- Cumberland County, Crossville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.950, -85.033
Spotter reported dime size hail.
Thunderstorm Wind, Perry
- When
- November 10, 6:45 PM CST
- Where
- Perry County, Lobelville
- Measured
- 60 kt (69 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.783, -87.750
Law enforcement reported trees and power lines down and two cars crushed.
Hail, Coffee
- When
- November 10, 6:56 PM CST
- Where
- Coffee County, 12 mi N of Manchester
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.650, -86.083
Emergency management reported quarter size hail near the Coffee/Cannon county line on Highway 53.
Thunderstorm Wind, Hickman
- When
- November 10, 7:05 PM CST
- Where
- Hickman County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.817, -87.467
Law enforcement reported trees down.
Hail, Bedford
- When
- November 10, 7:06 PM CST
- Where
- Bedford County, 4 mi N of Shelbyville
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.533, -86.467
Emergency management reported quarter size hail along U.S. Highway 41A.
Thunderstorm Wind, Robertson
- When
- November 10, 7:15 PM CST
- Where
- Robertson County, 1 mi E of Springfield
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.500, -86.867
Law enforcement reported tree down on Highway 49 at Caars Creek Bridge.
Thunderstorm Wind, Lewis
- When
- November 10, 7:20 PM CST
- Where
- Lewis County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.533, -87.500
Law enforcement reported trees down.
Thunderstorm Wind, Warren
- When
- November 10, 7:20 PM CST
- Where
- Warren County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.683, -85.783
Law enforcement reported trees down.
Hail, Warren
- When
- November 10, 7:20 PM CST
- Where
- Warren County, Countywide
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.683, -85.783
Law enforcement reported quarter size hail.
Thunderstorm Wind, Williamson
- When
- November 10, 7:30 PM CST
- Where
- Williamson County, Countywide
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.883, -86.917
Law enforcement reported trees down.
Thunderstorm Wind, Sumner
- When
- November 10, 7:36 PM CST
- Where
- Sumner County, Westmoreland
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.567, -86.250
Law enforcement reported large tree limbs down.
Hail, Williamson
- When
- November 10, 7:45 PM CST
- Where
- Williamson County, 5 mi SE of Franklin
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.867, -86.833
Emergency management reported nickel size hail along Interstate 65 at Exit 61.
Thunderstorm Wind, Warren
- When
- November 10, 8:00 PM CST
- Where
- Warren County, Countywide
- Measured
- 60 kt (69 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.683, -85.783
Law enforcement reported numerous trees down.
Thunderstorm Wind, Lawrence
- When
- November 10, 8:20 PM CST
- Where
- Lawrence County, Lawrenceburg
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.250, -87.333
Law enforcement reported trees down.
Hail, Cumberland
- When
- November 10, 8:46 PM CST
- Where
- Cumberland County, 6 mi S of Crossville
- Measured
- 2.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.867, -85.033
Law enforcement reported baseball size hail on Highway 127 south.
Hail, Cumberland
- When
- November 10, 8:54 PM CST
- Where
- Cumberland County, Crossville
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.950, -85.033
Emergency management reported dime size hail.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Tennessee, November 10, 20028 deaths · 51 injured · $1.6 million · F3 · 12 events
- Tornadoes in Alabama, November 10, 20027 deaths · 53 injured · $4.3 million · F3 · 4 events
- Tornado in Tennessee, November 10, 20027 deaths · 28 injured · $968,000 · F3 · 1 event
- Tornadoes in Ohio, November 10, 20024 deaths · 17 injured · $30 million · F4 · 5 events
- Tornadoes in Alabama, November 10, 20024 deaths · 38 injured · $3.2 million · F3 · 3 events
- Tornadoes and Hail in Mississippi, November 10 to 11, 20021 death · 55 injured · $61 million · F3 · 33 events
- Tornadoes in Ohio, November 10, 20021 death · 2 injured · $14 million · F3 · 3 events
- Tornado in Pennsylvania, November 10, 20021 death · 19 injured · $1.0 million · F2 · 1 event
- Tornadoes and Flooding in Georgia, November 10 to 11, 200214 injured · $11 million · F2 · 61 events
- Tornado in Alabama, November 10, 20021 death · 4 injured · $1.2 million · F2 · 1 event
- Tornadoes and Flooding in Ohio, November 10, 20022 injured · $774,000 · F3 · 49 events
- Tornadoes in Indiana, November 10, 20023 injured · $380,000 · F3 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5321932, 5321933, 5321934, 5321935, 5321936, 5321937, 5321938, 5321939, 5321940, 5321941, 5321942, 5321928, 5321929, 5322012, 5321926, 5321927, 5322013, 5322014, 5322015, 5321930, 5321931, 5322016, 5322137, 5322017, 5322018, 5322019, 5322020, 5322021, 5322022, 5322023, 5322024, 5322026, 5322025, 5322027, 5322028, 5322029, 5322084, 5322085, 5322086, 5322087, and more.